MathSciNet Relay Station
MathSciNet bibliographic data
MR2490233 46G25 (47B10)
Defant, Andreas; Sevilla-Peris, Pablo A new multilinear insight on Littlewood's 4/3-inequality. J. Funct. Anal. 256 (2009), no. 5, 1642–1664.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement